# SDR SWAA2021110123880

- Difficulty date: September 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 211AF AT COCKPIT.  FORMED FLOOR PANEL 211AF AND DRILLING IAW DRAWING 141A5133 REV C.   APPLIED PROTECTIVE TREATMENT ON FLOOR PANEL 211AF IAW SRM 51-10-01.  APPLIED COATING PAINT ON UPPER SURFACE OF FLOOR PANEL 211AF IAW AMM 51-21.
